H functional calculus and square functions on noncommutative L p -spaces
Astérisque, no. 305 (2006), 144 p.
@book{AST_2006__305__R1_0,
     author = {Junge, Marius and Le Merdy, Christian and Xu, Quanhua},
     title = {$H^\infty$ functional calculus and square functions on noncommutative $L^p$-spaces},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {305},
     year = {2006},
     zbl = {1106.47002},
     language = {en},
     url = {http://www.numdam.org/item/AST_2006__305__R1_0}
}
Junge, Marius; Le Merdy, Christian; Xu, Quanhua. $H^\infty$ functional calculus and square functions on noncommutative $L^p$-spaces. Astérisque, no. 305 (2006), 144 p. http://www.numdam.org/item/AST_2006__305__R1_0/

[1] M. Akcoglu - A pointwise ergodic theorem in L p -spaces, Canad. J. Math. 27 (1975), p. 1075-1082. | Article | Zbl 0326.47005

[2] M. Akcoglu & L. Sucheston - Dilations of positive contractions on L p spaces, Canad. Math. Bull. 20 (1977), p. 285-292. | Article | Zbl 0381.47004

[3] D. Albrecht, X. T. Duong & A. Mcintosh - Operator theory and harmonie analysis, in Instructional Workshop on Analysis and Geometry, Part III (Canberra, 1995), Proc. Centre Math. Appl. Austral. Nat. Univ., vol. 34, Austral. Nat. Univ., 1996, p. 77-136.

[4] C. Anantharaman-Delaroche - On ergodic theorems for free group actions on noncommutative spaces, Probab. Theory Related Fields 135 (2006), p. 520-546. | Article | Zbl 1106.46047

[5] P. Auscher, A. Mcintosh & A. Nahmod - Holomorphic functional calculi of operators, quadratic estimates and interpolation, Indiana Univ. Math. J. 46 (1997), p. 375-403. | Article | Zbl 0903.47011

[6] J. Bergh & J. Löfström - Interpolation spaces, Springer-Verlag, 1970.

[7] E. Berkson & T. A. Gillespie - Spectral decompositions and harmonic analysis on UMD Banach spaces, Studia Math. 112 (1994), p. 13-49. | Zbl 0823.42004

[8] E. Berkson, T. A. Gillespie & P. S. Muhly - Abstract spectral décompositions guaranteed by the Hilbert transform, Proc. London Math. Soc. 53 (1986), p. 489-517. | Article | Zbl 0609.47042

[9] P. Biane - Free hypercontractivity, Commun. Math. Phys. 184 (1997), p. 457-474. | Article | Zbl 0874.46049

[10] E. Blanchard & K. Dykema - Embeddings of reduced free products of operator algebras, Pacific J. Math. 199 (2001), p. 1-19. | Article | Zbl 1054.46512

[11] M. Bożejko - Ultracontractivity and strong Sobolev inequality for q-Ornstein-Uhlenbeck semigroup, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 2 (1999), p. 203-220. | Article | Zbl 1071.47510

[12] M. Bożejko & G. Fendler - A note on certain partial sum operatos, 2005, Preprint.

[13] M. Bożejko, B. Kümmerer & R. Speicher - q-Gaussian processes : noncommutative and classical aspects, Commun. Math. Phys. 185 (1997), p. 129-154. | Article | Zbl 0873.60087

[14] M. Bożejko & R. Speicher - An example of a generalized brownian motion, Commun. Math. Phys. 137 (1991), p. 519-531. | Article | Zbl 0722.60033

[15] M. Bożejko & R. Speicher, Completely positive maps on Coxeter groups, deformed commutation relations, and operator spaces, Math. Ann. 300 (1994), p. 97-120. | Article | Zbl 0819.20043

[16] O. Bratelli & D. W. Robinson - Operator algebras and quantum statistical mechanics II, Springer-Verlag, 1981.

[17] D. Burkholder - Martingales and singular integrals in Banach spaces, in Handbook of the Geometry of Banach Spaces, Vol. I (W. B. Johnson & J. Lindenstrauss, eds.), Elsevier, 2001, p. 233-269. | Article | Zbl 1029.46007

[18] M.-D. Choi - A schwarz inequality for positive linear maps on C * -algebras, Illinois J. Math. 18 (1974), p. 565-588.

[19] P. Clément, B. De Pagter, F. Sukochev & H. Witvliet - Schauder decompositions and multiplier theorems, Studia Math. 138 (2000), p. 135-163. | Zbl 0955.46004

[20] M. Cowling Harmonic analysis on semigroups, Ann. of Math. 117 (1983), p. 267-283. | Article | Zbl 0528.42006

[21] M. Cowling, I. Doust, A. Mcintosh & A. Yagi - Banach space operators with a bounded H functional calculus, J. Austral. Math. Soc. Ser. A 60 (1996), p. 51-89. | Article | Zbl 0853.47010

[22] E. B. Davies One-parameter semigroups, London Math. Soc. Monographs, vol. 15, Academic Press Inc., 1980. | Zbl 0457.47030

[23] J. Diestel & J. J. Uhl - Vector measures, vol. 15, Amer. Math. Soc, 1977, préface de J. Pettis, Mathematical Surveys no. 15. | Zbl 0369.46039

[24] X. T. Duong - H functional calculus of second order elliptic partial differential operators on L p -spaces, Proc. Centre Math. Appl. Austral. Nat. Univ., vol. 24, Austral. Nat. Univ., 1989, p. 91-102.

[25] T. Fack - Type and cotype inequalities for non-commutative L p -spaces, J. Operator Theory 7 (1987), p. 255-279. | Zbl 0629.46056

[26] T. Fack & H. Kosaki - Generalized s-numbers of τ-measurable operators, Pacific J. Math. 123 (1986), p. 269-300. | Article | Zbl 0617.46063

[27] G. Fendler - Dilations of one parameter semigroups of positive contractions on L p -spaces, Canad. J. Math. 49 (1997), p. 736-748. | Article | Zbl 0907.47039

[28] J. B. Garnett - Bounded analytic functions, Pure Appl. Math., Academic Press Inc., 1981. | Zbl 0469.30024

[29] J. A. Goldstein - Semigroups of linear operators and applications, Oxford University Press, 1985. | Zbl 0592.47034

[30] U. Haagerup - An example of a non nuclear C * -algebra, which has the metric approximation property, Invent. Math. 50 (1979), p. 279-293. | Article | Zbl 0408.46046

[31] A. Harcharras - Fourier analysis, Schur multipliers on S p and noncommutative (p)-sets, Studia Math. 137 (1999), p. 203-260. | Article | Zbl 0948.43002

[32] M. Hieber & J. Prüss - Functional calculi for linear operators in vector valued L p -spaces via the transference principle, Adv. Differential Equations 3 (1998), p. 847-872. | Zbl 0956.47008

[33] M. Junge - Doob's inequality for non-commutative martingales, J. Reine Angew. Math. 549 (2002), p. 149-190. | Zbl 1004.46043

[34] M. Junge, C. Le Merdy & Q. Xu - Calcul fonctionnel et fonctions carrées dans les espaces L p non commutatifs, C. R. Acad. Sci. Paris Sér. I Math. 337 (2003), p. 93-98. | Article | Zbl 1028.46093

[35] M. Junge & Q. Xu - Haagerup's reduction on noncommutative L p -spaces and applications, in préparation.

[36] M. Junge & Q. Xu, Noncommutative maximal ergodic theorems, J. Amer. Math. Soc. to appear. | Zbl 1116.46053

[37] M. Junge & Q. Xu, Théorèmes ergodiques maximaux dans les espaces L p non commutatifs, C. R. Acad. Sci. Paris, Sér. I Math. 334 (2002), p. 773-778. | Article | Zbl 1030.46082

[38] M. Junge & Q. Xu, Noncommutative Burkholder/Rosenthal inequalities, Ann. Probab. 31 (2003), p. 948-995. | Article | Zbl 1041.46050

[39] R. Kadison - A generalized Schwarz inequality and algebraic invariants for operator algebras, Ann. of Math. 56 (1952), p. 494-503. | Article | MR 51442 | Zbl 0047.35703

[40] R. Kadison & J. R. Ringrose - Fundamentals of the theory of operator algebras, I and, Graduate Studies in Math., Amer. Math. Soc., 1997, 15 and | Article | MR 1468230 | Zbl 0888.46039

R. Kadison & J. R. Ringrose - Fundamentals of the theory of operator algebras, II, Graduate Studies in Math., Amer. Math. Soc., 1997, 16. | Article | Zbl 0991.46031

[41] N. Kalton & L. Weis - The H calculus and sums of closed operators, Math. Ann. 321 (2001), p. 319-345. | Article | MR 1866491 | Zbl 0992.47005

[42] H. Kosaki - Applications of the complex interpolation method to a von Neumann algebra : noncommutative L p -spaces, J. Funct. Anal. 56 (1984), p. 29-78. | Article | MR 735704 | Zbl 0604.46063

[43] P. C. Kunstmann & L. Weis - Maximal L p -regularity for parabolic équations, Fourier multiplier theorems, and H -functional calculus, in Functional analytic methods for evolution equations (M. Iannelli, R. Nagel & S. Piazzera, eds.), Lect. Notes in Math., vol. 1855, Springer-Verlag, 2004, p. 65-311. | Article | MR 2108959 | Zbl 1097.47041

[44] F. Lancien, G. Lancien & C. Le Merdy - A joint functional calculus for sectorial operators with commuting resolvents, Proc. London Math. Soc. 77 (1998), p. 387-414. | Article | MR 1635157 | Zbl 0904.47015

[45] C. Le Merdy - The similarity problem for bounded analytic semigroups on Hilbert space, Semigroup Forum 56 (1998), p. 205-224. | Article | MR 1490293 | Zbl 0998.47028

[46] C. Le Merdy, H functional calculus and applications to maximal regularity, Pub. Math. UFR Sci. Tech. Besançon 16 (1999), p. 41-77. | MR 1768324 | Zbl 0949.47012

[47] C. Le Merdy, Two results about H functional calculus on analytic UMD banach spaces, J. Austr. Math. Soc. 74 (2003), p. 351-378. | Article | MR 1970054 | Zbl 1066.47012

[48] C. Le Merdy, The Weiss conjecture for bounded analytic semigroups, J. London Math. Soc. 67 (2003), p. 715-738. | Article | MR 1967702 | Zbl 1064.47045

[49] C. Le Merdy, On square functions associated to sectorial operators, Bull. Soc. Math. France 132 (2004), p. 137-156. | Article | Numdam | MR 2075919 | Zbl 1066.47013

[50] J. Lindenstrauss & L. Tzafriri - Classical Banach spaces II, Springer-Verlag, 1979. | Article | MR 540367

[51] F. Lust-Piquard - Inégalités de Khintchine dans C p ( 1 < p < ) , C. R. Acad. Sci. Paris 303 (1986), p. 289-292. | MR 859804 | Zbl 0592.47038

[52] F. Lust-Piquard & G. Pisier - Non-commutative Khintchine and Paley inequalities, Arkiv för Math. 29 (1991), p. 241-260. | Article | MR 1150376 | Zbl 0755.47029

[53] A. Mcintosh - Operators which have an H functional calculus, in Miniconference on operator theory and partial differential equations, Proc. Centre Math. Appl. Austral. Nat. Univ., vol. 14, Austral. Nat. Univ., 1986, p. 210-231. | MR 912940

[54] A. Mcintosh & A. Yagi - Operators of type ω without a bounded H functional calculus, in Miniconference on operators in analysis, Proc. Centre Math. Appl. Austral. Nat. Univ., vol. 24, Austral. Nat. Univ., 1989, p. 159-172. | MR 1060121

[55] T. Mei - Operator valued Hardy spaces, Mem. Amer. Math. Soc, to appear. | MR 2327840 | Zbl 1138.46038

[56] R. Nagel - One parameter semigroups of positive operators, Lect. Notes in Math., vol. 1184, Springer-Verlag, 1986. | MR 839450

[57] K. R. Parthasarathy - An Introduction to Quantum Stochastic Calculus, Monographs in Math., vol. 85, Birkhäuser Verlag, 1992. | MR 1164866 | Zbl 0751.60046

[58] V. I. Paulsen - Completely bounded maps and operator algebras, Cambridge Studies in Adv. Math., vol. 78, Cambridge University Press, 2002. | MR 1976867 | Zbl 1029.47003

[59] G. Pisier - Holomorphic semigroups and the geometry of Banach spaces, Ann. of Math. 115 (1982), p. 375-392. | Article | MR 647811 | Zbl 0487.46008

[60] G. Pisier, Factorization of linear operators and geometry of Banach spaces, CBMS Regional Conf. Series in Math., vol. 60, Amer. Math. Soc, 1986. | Article | MR 829919 | Zbl 0588.46010

[61] G. Pisier, Complex interpolation and regular operators between Banach lattices, Arch. Math. 62 (1994), p. 261-269. | Article | MR 1259842 | Zbl 0991.46007

[62] G. Pisier, Non-commutative vector valued L p -spaces and completely p-summing maps, Astérisque, vol. 247, Soc. Math. France, 1998. | Numdam | MR 1648908 | Zbl 0937.46056

[63] G. Pisier, Introduction to operator space theory, London Math. Soc. Lect. Note Series, vol. 294, Cambridge University press, 2003. | MR 2006539 | Zbl 1093.46001

[64] G. Pisier & Q. Xu - Non-commutative martingale inequalities, Commun. Math. Phys. 189 (1997), p. 667-698. | Article | MR 1482934 | Zbl 0898.46056

[65] G. Pisier & Q. Xu, Non-commutative L p -spaces, in Handbook of the geometry of Banach spaces, Vol. II (W. Johnson & J. Lindenstrauss, eds.), Elsevier, 2003, p. 1459-1517. | Article | MR 1999201 | Zbl 1046.46048

[66] R. J. Plymen & P. L. Robinson - Spinors in Hilbert space, Cambridge Tracts in Math., vol. 114, Cambridge University Press, 1994. | MR 1312612 | Zbl 0813.46048

[67] J. Prüss - Evolutionary integral equations and applications, Monographs in Math., vol. 87, Birkhäuser Verlag, 1993. | Article | MR 1238939

[68] N. Randrianantoanina - Non-commutative martingale transforms, J. Funct. Anal. 194 (2002), p. 181-212. | MR 1929141 | Zbl 1030.46083

[69] S. Sakai - C * -algebras and W * -algebras, Classics in Mathematics, Springer-Verlag, 1998. | Article | MR 1490835

[70] E. M. Stein - Topics in harmonic analysis related to the Littlewood-Paley theory., Ann. Math. Studies, Princeton University Press, 1970. | MR 252961 | Zbl 0193.10502

[71] B. Sz-Nagy & C. Foias - Harmonic analysis of operators on Hilbert space, Akademiai Kiadó, 1970. | MR 275190 | Zbl 0201.45003

[72] M. Takesaki Conditional expectations in von Neumann algebras, J. Functional Analysis 9 (1972), p. 306-321. | Article | MR 303307 | Zbl 0245.46089

[73] M. Terp - L p -spaces associated with von Neumann algeras, 1981, Notes, Math. Instititue, Copenhagen University.

[74] M. Uijterdijk - Functional calculi for closed sectorial operators, Ph.D. Thesis, Delft, 1988.

[75] D. Voiculescu - Symmetries of some reduced free product C * -algebras, in Operator algebras and their connections with topology and ergodic theory (Buşteni, 1983), Lect. Notes in Math., vol. 1132, Springer-Verlag, 1985, p. 556-588. | Article | MR 799593

[76] D. Voiculescu, K. Dykema & A. Nica - Free random variables, CRM Monograph Series, vol. 1, Amer. Math. Soc, 1992. | Article | MR 1217253 | Zbl 0795.46049

[77] J. Voigt - Abstract Stein interpolation, Math. Nachr. 157 (1992), p. 197-199. | Article | MR 1233057 | Zbl 0784.46059

[78] L. Weis - A new approach to maximal L p -regularity, in Evolution equations and their applications in physical and life sciences (Bad Herrenalb, 1998) (G. Lumer & L. Weis, eds.), Lect. Notes in Pure Appl. Math., vol. 215, Marcel Dekker, 2001, p. 195-214. | MR 1818002 | Zbl 0981.35030

[79] L. Weis, Operator-valued Fourier multiplier theorems and maximal L p -regularity, Math. Ann. 319 (2001), p. 735-758. | Article | MR 1825406 | Zbl 0989.47025

[80] Q. Xu - Recent developments on non-commutative martingale inequalities, in Functional space theory and its applications, Proc. of International Conference and 13th academic symposium in China, Research information Ltd, 2003, p. 283-313.